# SDR C77A20161014003

- Difficulty date: October 14, 2016
- Submitted: October 14, 2016
- Operation: Air carrier
- Aircraft: N635CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000252
- Aircraft time: 22,467 hours, 12,920 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: 17003238005
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BASIC CHECK, INSPECTION DISCOVERED CORROSION DAMAGE ON THE RT COCKPIT FLOOR DOUBLER. THE DAMAGE HAS MULTIPLE LOCATIONS WITH A MAXIMUM DEPTH OF 0.024 INCH . REPAIRED IAW ETD2016-170-091590.
